# SDR MEX2002367

- Difficulty date: December 18, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N806AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4038891903
- Part serial: 93102992
- Condition: Failed
- Location: Mach Airspeed
- Part time: 3,678 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED DUE TO FIRST OFFICER AIRSPEED INDICATOR OUT OF SERVICE, CAPTAIN PERFORMED ABNORMAL PROCEDURES AND FAIL CONTINUED DURING DESCENT,  AIRSPEED INDICATOR STARTED FUNCTIONING AND WARNING INDICATIONS STOPPED.  FIRST OFFICER AIRSPEED INDICATOR AND CADC WERE REPLACED IAW MM, ALL CORRECT.
